# SDR DALA2018030801479

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Worn
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RT SUPPORT ATTACHED TO PAN [LOWER AREA] AT AFT CABIN BULKHEAD EMERGENCY EXIT DOOR. RT SUPPORT ATTACHED TO PAN [LOWER AREA] AT AFT CABIN BULKHEAD EMERGENCY EXIT DOOR WAS REPAIRED PER SRM 52-10-02-2R REPAIR 16.
